# SDR AALA202507250715

- Difficulty date: July 23, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 35,162 hours, 14,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BATTERY FAULT MESSAGE DISPLAYED FOR EMERGENCY POWER SUPPLY UNIT 15WL DURING SYSTEM TEST. REPLACED BATTERY FOR EMERGENCY POWER SUPPLY UNIT 15WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
